# SDR VNAA202504020034

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL ON LBL 9 (2 EAS) BTWN 2FS 669.40 TO FS 985.00.   CORROSION ON SEAT RAIL ON LBL 9 (2 EAS) BTWN 2FS 669.40 TO FS 985.00 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-51-49-101-001-A02.
